zbMATH — the first resource for mathematics

A note on weighted possibilistic mean. (English) Zbl 1054.03507
Summary: We give a remarkably simple proof of the main result of R. Fullér and P. Majlender [Fuzzy Sets Syst. 136, 363–374 (2003; Zbl 1022.94032)] concerning the relationship to the weighted possibilistic mean value of fuzzy numbers.
03E72 Theory of fuzzy sets, etc.
94D05 Fuzzy sets and logic (in connection with information, communication, or circuits theory)
94A17 Measures of information, entropy
Full Text: DOI
[1] Carlsson, C.; Fullér, R., On possibilistic Mean value and variance of fuzzy numbers, Fuzzy sets and systems, 122, 315-326, (2001) · Zbl 1016.94047
[2] Dubois, D.; Prade, H., The Mean value of a fuzzy number, Fuzzy sets and systems, 24, 279-300, (1987) · Zbl 0634.94026
[3] Fullér, R.; Majlender, P., On weighted possibilistic Mean and variance of fuzzy numbers, Fuzzy sets and systems, 136, 363-374, (2003) · Zbl 1022.94032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.